I had my first Benlysta treatment yesterday. Today I am in terrible pain and meds not helping ?
- 8 Feb 2013 by Lilmamatj
- 8 Feb 2013
- vicodin, pain, benlysta
My joints are on fire and the Vicodin isn't helping me. Is this normal?
You are suffering bad side effects and get medical help now, this could be a matter of life or death. The medication is probably attacking your nervous system,
It seems like we're having more trouble with negative side effects than people being sick any more, and I belong to quite a few different groups.
It is definately a side effect However, this is not something to panic about. Saying its life threatening is a pretty far stretch. You can call your dr and see if he has any suggestions for the pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 3 answers
Posted 21 Sep 2011 • 1 answer
Posted 8 Aug 2012 • 3 answers
Posted 26 Oct 2012 • 6 answers
Posted 6 May 2016 • 0 answers